Anabolics
Search More Than 6,000,000 Posts
Results 1 to 5 of 5
  1. #1
    ECIUJ is offline New Member
    Join Date
    Dec 2004
    Posts
    5

    Question having bad reactions - need help

    I'm New To This Forum And I Could Use Some Help. I Get Flu Like Symptoms Whenever I Do Any Kind Of Test. I Get Everything From Chills, Cold Sweats, Headaches And An Overall Sick Feeling. I Have Tried Everything From Lowering Doses To Different Brands And Types Of Test. Nothing Is Working And No One I Know Has Any Answers. I Am Trying To Get Ready For A Competition And Am Struggling With These Side Effects. Test Is King And I'll Need It To Be Able To Compete - Any Suggestions Would Be Greatly Appreciated. Thanks

  2. #2
    Anhydro78's Avatar
    Anhydro78 is offline Anabolic Member
    Join Date
    May 2004
    Posts
    2,439
    Try more frequent injections to try to maintain a consistant blood level of Testosterone .

    What have you used and how often did you inject those drugs??

  3. #3
    Mr. Sparkle's Avatar
    Mr. Sparkle is offline Slinabolic Vet / Retired
    Join Date
    Aug 2002
    Location
    Lovin Alba's butt
    Posts
    3,008
    Why do you capitalize every word?

    To answer your question... some people get that reaction. But kind of test are you using? brand and ester?

  4. #4
    ECIUJ is offline New Member
    Join Date
    Dec 2004
    Posts
    5
    I've Tried Golden Tri Pharm, Qv And Bd. Everything From Prop, Cyp, Ent And Sus In Doses As Low As 50 Mg Every Other Day To As Much As 250 Mg Twice A Week

  5. #5
    billy_ba's Avatar
    billy_ba is offline Associate Member
    Join Date
    Nov 2003
    Location
    Albuquerque
    Posts
    495
    maybe you are allergic to the ba, oil or the esters on the gear.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •